Alert archive / Arizona / Flash Flood Watches in 2007

Flash Flood Watch 4, NWS Tucson, AZ

September 5, 2007

NWS Tucson, AZ issued this flash flood watch at Sep 5, 2007, 9:25 AM MST. It took effect at Sep 5, 2007, 5:00 PM MST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Sep 5, 2007, 9:25 AM MST (16:25 UTC)
In effect from
Sep 5, 2007, 5:00 PM MST
Expired
Sep 6, 2007, 2:55 PM MST
In force
22 hr
Issued by
NWS Tucson, AZ
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS65 KTWC 051625
FFATWC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TUCSON AZ
925 AM MST WED SEP 5 2007

...FLASH FLOOD WATCH IN EFFECT FROM 5 PM MST THIS AFTERNOON
THROUGH 5PM MST THURSDAY AFTERNOON FOR COCHISE AND SANTA CRUZ COUNTIES...

.TROPICAL MOISTURE ASSOCIATED WITH TROPICAL SYSTEM HENRIETTE WILL
CAUSE HEAVY RAINFALL OVER COCHISE AND SANTA CRUZ COUNTIES FROM
LATE THIS AFTERNOON THROUGH THURSDAY AFTERNOON. THE REMNANTS OF THE
TROPICAL SYSTEM IS EXPECTED TO BE NEAR DOUGLAS THURSDAY MORNING.
THUNDERSTORMS WILL LIKELY DEVELOP WELL AHEAD OF THE SYSTEMS REMNANT 
CIRCULATION.

AZZ034-035-060430-
/O.NEW.KTWC.FF.A.0004.070906T0000Z-070907T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA CRUZ COUNTY-COCHISE COUNTY-
925 AM MST WED SEP 5 2007

...FLASH FLOOD WATCH IN EFFECT FROM 5 PM MST THIS AFTERNOON
THROUGH THURSDAY AFTERNOON FOR COCHISE AND SANTA CRUZ COUNTIES...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST ARIZONA...
  INCLUDING THE FOLLOWING AREAS...COCHISE COUNTY AND SANTA CRUZ 
  COUNTY.

* FROM 5 PM MST THIS AFTERNOON THROUGH THURSDAY AFTERNOON

* MOISTURE WILL CONTINUE TO INCREASE ACROSS SOUTHEAST ARIZONA
  TODAY AND TONIGHT AHEAD OF TROPICAL SYSTEM HENRIETTE. THIS WILL
  LEAD TO WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE AREA
  STARTING THIS AFTERNOON AND CONTINUING INTO THURSDAY. HEAVY
  RAINFALL WILL LIKELY OCCUR OVER COCHISE AND SANTA CRUZ
  COUNTIES...GIVEN THE TROPICAL NATURE OF THE ATMOSPHERE. RAINFALL
  TOTALS BY THURSDAY AFTERNOON ARE EXPECTED TO RANGE FROM 1 TO 2
  INCHES IN THE WATCH AREA...WITH LOCALLY HIGHER AMOUNTS POSSIBLE.
  IN ADDITION TO THE FLASH FLOOD THREAT...THESE AMOUNTS WOULD
  CREATE THE POTENTIAL FOR SIGNIFICANT FLOW IN SOME OF THE LARGER
  WASHES AND RIVERS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE
THE DANGERS OF FLASH FLOODS.  IF FLASH FLOODING IS OBSERVED...ACT
QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS
FLASH FLOOD THREAT.

$$
4 follow-up statements
000 
WGUS65 KTWC 060430
FFATWC

FLOOD WATCH
NATIONAL WEATHER SERVICE TUCSON AZ
930 PM MST WED SEP 5 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 5PM MST THURSDAY
AFTERNOON FOR COCHISE AND SANTA CRUZ COUNTIES...

.TROPICAL MOISTURE ASSOCIATED WITH WEAKENING TROPICAL STORM
HENRIETTE WILL CAUSE HEAVY RAINFALL OVER COCHISE AND SANTA CRUZ
COUNTIES OVERNIGHT INTO THURSDAY AFTERNOON. THE REMNANTS OF THE
HENRIETTE IS EXPECTED MOVE OVER COCHISE COUNTY THURSDAY MORNING
AND THEN INTO SOUTHWEST NEW MEXICO THURSDAY AFTERNOON.

AZZ034-035-061230-
/O.CON.KTWC.FF.A.0004.000000T0000Z-070907T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA CRUZ COUNTY-COCHISE COUNTY-
930 PM MST WED SEP 5 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST ARIZONA...INCLUDING THE FOLLOWING 
  AREAS...COCHISE COUNTY AND SANTA CRUZ COUNTY.

* THROUGH THURSDAY AFTERNOON

* MOISTURE WILL CONTINUE TO INCREASE ACROSS SOUTHEAST ARIZONA
  OVERNIGHT AHEAD OF WEAKENING TROPICAL STORM HENRIETTE. THIS WILL
  LEAD TO WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS ACROSS
  THE AREA OVERNIGHT INTO THURSDAY. HEAVY RAINFALL WILL LIKELY
  OCCUR OVER COCHISE AND SANTA CRUZ COUNTIES...GIVEN THE TROPICAL
  NATURE OF THE ATMOSPHERE. RAINFALL TOTALS BY THURSDAY AFTERNOON
  ARE EXPECTED TO RANGE FROM 1 TO 2 INCHES IN THE WATCH
  AREA...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. IN ADDITION TO THE
  FLASH FLOOD THREAT... THESE AMOUNTS WOULD CREATE THE POTENTIAL
  FOR SIGNIFICANT FLOW IN SOME OF THE LARGER WASHES AND
  RIVERS...INCLUDING THE SAN PEDRO RIVER.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE
THE DANGERS OF FLASH FLOODS.  IF FLASH FLOODING IS OBSERVED...ACT
QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS
FLASH FLOOD THREAT.

$$
000 
WGUS65 KTWC 061107
FFATWC

FLOOD WATCH
NATIONAL WEATHER SERVICE TUCSON AZ
407 AM MST THU SEP 6 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 5 PM MST THIS
AFTERNOON FOR COCHISE AND SANTA CRUZ COUNTIES...

.ABUNDANT MOISTURE ASSOCIATED WITH WEAKENING TROPICAL SYSTEM
HENRIETTE WILL BRING THE POTENTIAL FOR HEAVY RAINFALL ACROSS SANTA
CRUZ AND COCHISE COUNTIES THROUGH THIS AFTERNOON.

AZZ034-035-061930-
/O.CON.KTWC.FF.A.0004.000000T0000Z-070907T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA CRUZ COUNTY-COCHISE COUNTY-
407 AM MST THU SEP 6 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST ARIZONA...INCLUDING THE FOLLOWING 
  AREAS...COCHISE COUNTY AND SANTA CRUZ COUNTY.

* THROUGH THIS AFTERNOON

* MOISTURE ASSOCIATED WITH WEAKENING TROPICAL SYSTEM HENRIETTE
  WILL LEAD TO SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
  ACROSS SANTA CRUZ AND COCHISE COUNTIES TODAY. RAINFALL TOTALS BY
  THIS EVENING ARE EXPECTED TO RANGE FROM 0.50 TO 2 INCHES IN THE
  WATCH AREA...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. IN ADDITION
  TO THE FLASH FLOOD THREAT...THESE AMOUNTS WOULD CREATE THE
  POTENTIAL FOR SIGNIFICANT FLOW IN SOME OF THE LARGER WASHES AND
  RIVERS...INCLUDING THE SAN PEDRO RIVER.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

LISTEN TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS
FLASH FLOOD THREAT.

$$
000 
WGUS65 KTWC 061931
FFATWC

FLOOD WATCH
NATIONAL WEATHER SERVICE TUCSON AZ
1231 PM MST THU SEP 6 2007

...ISOLATED HEAVY RAINFALL AND LOCALIZED FLASH FLOODING STILL
POSSIBLE THIS AFTERNOON IN COCHISE AND SANTA CRUZ COUNTIES...

.EVEN THOUGH REMNANTS OF HENRIETTE HAD MOVED INTO NEW MEXICO...A
VERY MOIST AIRMASS WAS IN PLACE ACROSS SOUTHEAST ARIZONA. THE
DEEPEST MOISTURE EXTENDED FROM NORTHWEST MEXICO INTO SANTA CRUZ AND
SOUTHERN COCHISE COUNTIES THIS MORNING. PARTIAL CLEARING EARLY THIS
AFTERNOON COMBINED WITH DAY TIME HEATING WILL LEAD TO THE
REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON. DUE TO
THE TROPICAL LIKE AIRMASS IN PLACE...THESE THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING VERY HEAVY RAINFALL WHICH MAY LEAD TO RUNOFF
PROBLEMS. 

AZZ034-035-070000-
/O.CON.KTWC.FF.A.0004.000000T0000Z-070907T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA CRUZ COUNTY-COCHISE COUNTY-
1231 PM MST THU SEP 6 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST ARIZONA...INCLUDING THE FOLLOWING 
  AREAS...COCHISE COUNTY AND SANTA CRUZ COUNTY.

* UNTIL 5 PM MST THIS AFTERNOON

* A VERY MOIST AIRMASS WAS IN PLACE ACROSS PARTS OF SOUTHEAST
  ARIZONA IN THE WAKE OF REMNANTS OF TROPICAL SYSTEM HENRIETTE
  WHICH HAD MOVED INTO SOUTHERN NEW MEXICO AND WEST TEXAS THIS
  MORNING. WIDESPREAD RAINFALL AMOUNTS SINCE YESTERDAY IN THE
  WATCH AREA HAVE BEEN GENERALLY LIGHT WITH A FEW AREAS RANGING
  FROM JUST OVER ONE-HALF OF AN INCH NORTH OF NOGALES TO AROUND
  TWO INCHES SOUTHEAST OF WILLCOX. ALTHOUGH WIDESPREAD HEAVY RAIN
  AMOUNTS WERE NOT OBSERVED YET...THE POTENTIAL FOR LOCALLY
  HEAVY RAINFALL AND SUBSEQUENT RUNOFF PROBLEMS STILL EXISTED
  ACROSS SANTA CRUZ AND COCHISE COUNTIES THIS AFTERNOON.

* PARTIAL CLEARING EARLY THIS AFTERNOON COMBINED WITH DAY TIME
  HEATING WILL LEAD TO THE REDEVELOPMENT OF SHOWERS AND
  THUNDERSTORMS THIS AFTERNOON. SOME OF THE STRONGER THUNDERSTORMS
  WILL BE CAPABLE OF PRODUCING ISOLATED FLOODING OF WASHES AND
  ROADWAYS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

LISTEN TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS
FLASH FLOOD THREAT.

$$
000 
WGUS65 KTWC 062155
FFATWC

FLOOD WATCH
NATIONAL WEATHER SERVICE TUCSON AZ
255 PM MST THU SEP 6 2007


AZZ034-035-062300-
/O.CAN.KTWC.FF.A.0004.000000T0000Z-070907T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA CRUZ COUNTY-COCHISE COUNTY-
255 PM MST THU SEP 6 2007

...FLASH FLOOD WATCH IS CANCELLED FOR COCHISE AND SANTA CRUZ COUNTIES...

WIDESPREAD HEAVY RAINFALL IS NO LONGER EXPECTED OVER COCHISE 
AND SANTA CRUZ COUNTIES. THUNDERSTORMS DEVELOPING IN THE WAKE OF
REMNANTS OF TROPICAL SYSTEM HENRIETTE WILL NOT CAUSE WIDESPREAD
FLASH FLOODING THIS AFTERNOON. ALTHOUGH...ISOLATED HEAVY RAINFALL
AND MINOR FLOODING WILL BE POSSIBLE. WIDESPREAD RAINFALL AMOUNTS
SINCE YESTERDAY IN THE WATCH AREA HAVE BEEN GENERALLY LIGHT WITH 
A FEW AREAS RANGING FROM JUST OVER ONE-HALF OF AN INCH NORTH OF
NOGALES TO AROUND TWO INCHES SOUTHEAST OF WILLCOX.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood watch went out at Sep 5, 2:45 AM MST, 6 hours 40 minutes earlier.

Area forecast discussion, Sep 5, 2:45 AM MST, 6 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
245 AM MST WED SEP 5 2007

.SYNOPSIS....INCREASING MOISTURE AHEAD OF DECAYING TROPICAL SYSTEM
HENRIETTE WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO
SOUTHEAST ARIZONA STARTING THIS AFTERNOON AND CONTINUING INTO
THURSDAY. NOTICEABLY COOLER ON THURSDAY FOLLOWED BY SOMEWHAT DRIER
AND WARMER CONDITIONS THIS WEEKEND.

&&

.DISCUSSION...SATELLITE IMAGERY INDICATED GENERALLY CLEAR SKIES
ACROSS SE AZ AT THIS TIME WITH THE EXCEPTION OF SCATTERED MAINLY
MID-LEVEL CLOUDINESS OVER SE PINAL/WRN GRAHAM COUNTIES. DEWPOINTS
VALID 09Z RANGED FROM THE UPPER 40S-LOWER 60S AND THESE TEMPS WERE
NEARLY 5-20 DEGS HIGHER VERSUS 24 HOURS AGO. THICKER CLOUDINESS IN
ADVANCE OF HURRICANE HENRIETTE MOVING NWD ACROSS CENTRAL/SRN SONORA
WHERE CLOUD TOPS WERE GRADUALLY COOLING...AND A FEW LIGHTNING
STRIKES WERE DETECTED DURING THE PAST HOUR OVER E CENTRAL SONORA.

WAS CURIOUS TO OBSERVE THAT THE 05/00Z NAM/GFS SOLUTIONS HAD LOWERED
POPS ACROSS THIS FORECAST AREA FOR LATER TODAY AND INTO THURSDAY
VERSUS PREVIOUS SOLUTIONS. HOWEVER...QUICK GLANCE AT 05/06Z NAM
ACCUM PRECIP FIELDS AVAILABLE IN AWIPS THRU THURSDAY NIGHT HAD
CHANGED CONSIDERABLY VERSUS THE 05/00Z SOLUTION...AND DEPICTED A
FAIRLY LARGE SWATH OF PRECIP TO OCCUR GENERALLY FROM SANTA CRUZ
COUNTY NORTHWARD ACROSS THE TUCSON METRO AREA INTO SE PINAL COUNTY
FROM LATE THIS AFTERNOON INTO EARLY THUR. EVEN HEAVIER PRECIP WAS
PROGGED ACROSS NERN SONORA INTO SRN NM.

THE UPSHOT...GIVEN THE RUN-TO-RUN INCONSISTENCIES AMONGST THE
VARIOUS NWP GUIDANCE...HAVE ONLY MADE VERY MINOR MODIFICATIONS TO
THE EXISTING/INHERITED FORECASTS. THUS WILL REFLECT A CHANCE OF
SHOWERS/THUNDERSTORMS STARTING THIS AFTERNOON AND CONTINUING INTO
THUR ACROSS ALL OF SE AZ. ALSO...THOUGHT ABOUT THE POSSIBILITY OF A
FLASH FLOOD WATCH FOR TONIGHT INTO THUR MORNING FOR SANTA CRUZ AND
COCHISE COUNTIES WITH BELIEF THAT HEAVIEST RAINFALL WOULD OCCUR IN
THIS AREA. HOWEVER...DECIDED TO DEFER THIS NOTION TO THE DAYSHIFT
PARTICULARLY IN LIGHT OF THESE RECENT INCONSISTENT MODEL SOLUTIONS.
HOWEVER...AM FAIRLY CONFIDENT THAT AT LEAST LOCALLY HEAVY RAINFALL
WILL EVENTUALLY OCCUR...MAINLY TONIGHT INTO THUR MORNING...AND
MAINLY FROM THE TUCSON METRO AREA SOUTHEASTWARD. AGAIN...THE
DAYSHIFT CAN ADD THIS DETAIL LATER TODAY AS NECESSARY.

AT ANY RATE...PER COORD WITH WFO PSR...OPTED TO REFLECT A MORE-
PRONOUNCED DRYING TREND FROM WEST-EAST STARTING THUR NIGHT INTO FRI
VERSUS INHERITED FORECASTS. THUS...WILL DEPICT DRY CONDITIONS BY FRI
AFTERNOON ACROSS FAR WRN PIMA COUNTY...BUT WILL MAINTAIN FAIRLY
LOW-GRADE POPS TUCSON VICINITY EWD INTO FRI EVENING. MID-LEVEL
MOISTURE EXPECTED TO LINGER THIS WEEKEND SUFFICIENT TO JUSTIFY A
SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
CENTRAL/ERN SECTIONS.

THEREAFTER...MOISTURE PROGGED TO INCREASE DURING THE MON-TUE PERIOD
AS HIGH PRESSURE BECOMES CENTERED OVER THE SRN CONUS AND TROUGH
DEEPENS ALONG THE WEST COAST. FOR NOW WILL DEPICT A SLIGHT CHANCE OF
AFTERNOON/EVENING SHOWERS/THUNDERSTORMS TUCSON VICINITY EWD THOUGH
WOULD NOT BE SURPRISED TO EVENTUALLY SEE THESE POP VALUES TRENDED
UPWARD ESPECIALLY ACROSS ERN SECTIONS.

ANOTHER WARM DAY ON TAP TODAY WITH MAX TEMPS NEARLY 3-5 DEGS OR SO
ABOVE SEASONAL NORMALS. COOLER THUR WITH MAX TEMPS ABOUT 10 DEGS OR
SO LOWER VERSUS TODAY. WARMING TREND TO OCCUR BY SAT WITH DAYTIME
MAX TEMPS DURING THE SAT-TUE PERIOD RETURNING TO NEAR...OR SLIGHTLY
ABOVE...SEASONAL NORMALS FOR EARLY SEPTEMBER.

&&

.AVIATION...VFR CONDITIONS AT KTUS/KOLS/KDUG THIS MORNING.
HOWEVER...SCATTERED TSRA/SHRA TO OCCUR ACROSS SE AZ THIS AFTERNOON
AND CONTINUE INTO THURSDAY. CEILINGS ASSOCIATED WITH TSRA AS LOW AS
2-3KFT AGL AND VSBYS AS LOW AS 3-5SM WITH THE STRONGEST TSTMS. BRIEF
WIND GUSTS TO AROUND 40 KTS OR SO LATER THIS AFTERNOON AND EVENING
VICINITY TSTMS. PRECIPITATION MAY TRANSITION TO MORE STRATIFORM-TYPE
RAIN VERSUS TSRA/SHRA THURSDAY...BUT AT LEAST SCATTERED COVERAGE IS
STILL EXPECTED. AVIATION DISCUSSION NOT UPDATED FOR TAF AND TWEB
AMENDMENTS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

BF

WEATHER.GOV/TUCSON
Hazardous weather outlook, Sep 5, 5:03 AM MST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
503 AM MST WED SEP 5 2007

AZZ019-029>035-052315-
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
503 AM MST WED SEP 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

MOISTURE WILL CONTINUE TO INCREASE ACROSS SOUTHEAST ARIZONA TODAY
AND TONIGHT AHEAD OF DECAYING TROPICAL SYSTEM HENRIETTE. THIS WILL
LEAD TO A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA
STARTING THIS AFTERNOON AND CONTINUING INTO THURSDAY. ALTHOUGH
LOCALLY HEAVY RAINFALL MAY OCCUR ANYWHERE ACROSS SOUTHEAST ARIZONA...
THE HIGHEST POTENTIAL OF HEAVY RAINS AND A SUBSEQUENT FLOODING
THREAT WILL BE FROM THE TUCSON METRO AREA SOUTHEASTWARD ACROSS
SANTA CRUZ AND COCHISE COUNTIES. RAINFALL TOTALS BY THURSDAY
AFTERNOON ARE EXPECTED TO RANGE FROM 1 TO 2 INCHES IN SOME AREAS.
THESE AMOUNTS WOULD CREATE THE POTENTIAL FOR SIGNIFICANT FLOW IN
SOME OF THE LARGER WASHES AND RIVERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE OF SHOWERS AND THUNDERSTORMS WILL EXIST AREAWIDE ON
THURSDAY. THEREAFTER...A DRYING TREND WILL OCCUR FROM WEST TO EAST
STARTING THURSDAY NIGHT AND CONTINUING INTO THE WEEKEND. DRY
CONDITIONS ARE EXPECTED ACROSS FAR WESTERN PIMA COUNTY BY FRIDAY
AFTERNOON. HOWEVER...SUFFICIENT MOISTURE IS EXPECTED TO PROVIDE A
SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
FROM THE TUCSON METRO AREA EASTWARD THIS WEEKEND AND INTO EARLY
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 3:37 PM MSTAreal Flood AdvisoryTWCPima113 min
Sep 5, 3:55 PM MSTFlash Flood WarningTWCPima95 min

Nearby

Flash Flood Watches in Arizona, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.